RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 460, Number 6, Pages 642–644 (Mi dan21448)  

MATHEMATICS

Large values of the Riemann zeta-function on short intervals of the critical line

M. A. Korolevab

a Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia
b National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work was supported by the Russian Science Foundation, project no. 14-11-00433.


DOI: https://doi.org/10.7868/S0869565215060067


English version:
Doklady Mathematics, 2015, 91:1, 102–104

Bibliographic databases:

Document Type: Article
Received: 25.06.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan21448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:103

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019